Revista Matemática Iberoamericana
Full-Text PDF (372 KB) | Metadata | Table of Contents | RMI summary
Published online: 2017-11-17
On the parabolic Lipschitz approximation of parabolic uniform rectifiable setsKaj Nyström and Martin Strömqvist (1) Uppsala University, Sweden
(2) Uppsala University, Sweden
We prove the existence of big pieces of regular parabolic Lipschitz graphs for a class of parabolic uniform rectifiable sets satisfying what we call a synchronized two cube condition. An application to the fine properties of parabolic measure is given.
Keywords: Parabolic Lipschitz graph, parabolic uniform rectifiability, big pieces, parabolic measure, caloric measure
Nyström Kaj, Strömqvist Martin: On the parabolic Lipschitz approximation of parabolic uniform rectifiable sets. Rev. Mat. Iberoam. 33 (2017), 1397-1422. doi: 10.4171/RMI/976